RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1938, Volume 4(46), Number 2, Pages 309–324 (Mi msb5750)  

This article is cited in 3 scientific papers (total in 3 papers)

Notes on inequalities. II. On a class of integral inequalities

V. Levin


Full text: PDF file (1102 kB)

Bibliographic databases:
Received: 27.03.1938

Citation: V. Levin, “Notes on inequalities. II. On a class of integral inequalities”, Rec. Math. [Mat. Sbornik] N.S., 4(46):2 (1938), 309–324

Citation in format AMSBIB
\Bibitem{Lev38}
\by V.~Levin
\paper Notes on inequalities. II.~On a~class of integral inequalities
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1938
\vol 4(46)
\issue 2
\pages 309--324
\mathnet{http://mi.mathnet.ru/msb5750}
\zmath{https://zbmath.org/?q=an:0021.01801|64.1021.01}


Linking options:
  • http://mi.mathnet.ru/eng/msb5750
  • http://mi.mathnet.ru/eng/msb/v46/i2/p309

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. E. V. Mukoseeva, A. I. Nazarov, “On symmetry of the extremal in some embedding theorems”, J. Math. Sci. (N. Y.), 210:6 (2015), 779–786  mathnet  crossref
    2. S. B. Vakarchuk, A. N. Shchitov, “Estimates for the error of approximation of functions in $L_p^1$ by polynomials and partial sums of series in the Haar and Faber–Schauder systems”, Izv. Math., 79:2 (2015), 257–287  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. Nasibullin R., “Hardy Type Inequalities For Fractional Integrals and Derivatives of Riemann-Liouville”, Lobachevskii J. Math., 38:4, SI (2017), 709–718  crossref  isi
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:276
    Full text:145

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019